# SDR CA141117004

- Difficulty date: November 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 24,202 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 7207100042
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FWD GALLEY OVEN PRODUCING SMOKE FROM TOP AND SIDE.  C/B PULLED AND CABIN UTILITY SELECTED OFF.  FWD GALLEY OVEN REMOVED AND FOUND OVEN BEING THE CAUSE OF SMOKE.  FWD GALLEY OVEN DEACTIVATED C/PULLED AND COLLARDED.  WIRING INSPECTED WITH NO FAULT. FWD GALLEY OPS CHECK SERVICEABLE IAW AMM 25-31-11. W/O 1127982, PN 720710-00-42, SN 1104, TSN CSN TSO ALL UNKNOWN.
